Riv.Mat.Univ.Parma, Volume 1 - Number 2 - 2010


M. Biegert, M. Einemann and M. Kunze
Regular form perturbations 231-261
Abstract   |   Full TextPDF

F. Berteloot
Lyapunov exponent of a rational map and multipliers of repelling cycles 263-269
Abstract   |   Full TextPDF

A. Champmartin, L. Desvillettes and J. Mathiaud
A BGK-type model for inelastic Boltzmann equations with internal energy 271-305
Abstract   |   Full TextPDF

F. Dal Fabbro and S. Marchi
Γ-convergence of strongly local Dirichlet functionals 307-319
Abstract   |   Full TextPDF

D. Mucci
A variational problem involving the distributional determinant 321-345
Abstract   |   Full TextPDF

L. Angiuli, G. Metafune and C. Spina
Feller semigroups and invariant measures 347-406
Abstract   |   Full TextPDF

G. Buffoni and A. Cappelletti
Ekman equations for wind-driven currents: a theoretical analysis of some related numerical integration schemes 407-421
Abstract   |   Full TextPDF

G. Cimatti
On the functional solutions of a system of Partial Differential Equations relevant in mathematical physics 423-439
Abstract   |   Full TextPDF

M. Brunella
On Kähler surfaces with semipositive Ricci curvature 441-450
Abstract   |   Full TextPDF

Finito di stampare il 28 Gennaio 2011